# SDR SWIA200922077

- Difficulty date: July 17, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 16,605 hours, 14,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR LEVEL EXIT SIGN INOP.  (FLT 2620)  RELAMPED EXIT SIGN.
